(216.73.216.186)
About Us
Contact Us
Host with us
Find a Journal
Author Services
Publisher Services
0
Home
Journals
International Journal of Fuzzy Mathematical Archive
International Journal of Fuzzy Mathematical Archive
International Journal of Fuzzy Mathematical Archive
Year:
2026
Volume:
25
Issue:
1
About the Journal
Current Issue
Past Issues
Author Guidelines
Sample Issue
Set Up Alerts
Year:
2026
Volume:
25
Issue:
1
Table of
Contents
Research Article
On the Decomposability of Selje Topological Spaces
Author:
N Selva Nandhini, K Senbaga Priya, Farshid Mofidnakhaei
DOI:
10.22457/ijfma.v25n1a01259
From Graph Theory to Spectral Fuzzy Graphs: Emerging Research Directions
Author:
K. Senbaga Priya, N. Selva Nandhini, Afshin Fayyaz Movaghar, Farshid Mofidnakhaei
DOI:
10.22457/ijfma.v25n1a02261
A Novel Framework for Eigenvalue-Based Vertex Importance and Stability Analysis
Author:
K. Senbaga Priya, N. Selva Nandhini, Farshid Mofidnakhaei
DOI:
10.22457/ijfma.v25n1a03273
The Power Graph as a Hypergraph and Iterated-Powerset Power Graphs as n-SuperHyperGraphs
Author:
Takaaki Fujita
DOI:
10.22457/ijfma.v25n2a04265
Towards Precision Physiotherapy for Chronic Low Back Pain: A Comprehensive Review of Hybrid Fuzzy Logic and Artificial Neural Network Models
Author:
N. Ramya, S. Jayaprakash, Hossein Rashmanloui
DOI:
10.22457/ijfma.v25n2a05264
A Neutrosophic Cache Replacement Policy Using Improper Integral-Based Utility Functions
Author:
Adediwura Dorcas Titilayo, Sunday Adesina Adebisi
DOI:
10.22457/ijfma.v25n2a06266
Spectral Analysis of Bipolar Fuzzy Graphs through the Lens of Bipolar Fuzzy Laplacian
Author:
K. Senbaga Priya, N. Selva Nandhini
DOI:
10.22457/ijfma.v25n2a07266